# SDR MASA200602085

- Difficulty date: August 12, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,676 hours, 14,920 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2816 PHX - PILOT REPORTED A SPOILERON FAULT STATUS MESSAGE.  MX RESET SECU'S 1 AND 2.
